# SDR MASA2019070811941

- Difficulty date: July 8, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N85323
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 1700469
- Aircraft time: 10,827 hours, 6,183 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/A FLASHLIGHT INOP. REPLACED BATTERY.
